Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Ideals generated by products


Authors: A. P. Hillman, D. G. Mead, K. B. O’Keefe and E. S. O’Keefe
Journal: Proc. Amer. Math. Soc. 17 (1966), 717-719
MSC: Primary 12.80
DOI: https://doi.org/10.1090/S0002-9939-1966-0197457-0
MathSciNet review: 0197457
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0197457-0
Article copyright: © Copyright 1966 American Mathematical Society